# SDR SIMA20250624001

- Difficulty date: June 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 17069714003
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE DAMAGE TO FWD CARGO DOOR FR4 UNDER ACCESS PANEL BENEATH MAIN HANDLE. (MAJOR REPAIR) ACCOMPLISHED A PERMANENT REPAIR ON FWD CARGO DOOR FR 4 UNDER ACCESS PANEL BENEATH MAIN HANDLE IAW ERS-EJ-52MR-1308
